# SDR A6WA2019090946849

- Difficulty date: August 15, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 38,663 hours, 37,035 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008219
- Condition: Cracked
- Location: Fuselage
- Part time: 38,663 hours, 37,035 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS 7 AREAS WITH MULTIPLE INDICATIONS NOTED. 1) LBL 18, WL 129 - 132.5, 60% FSH, 2) LBL 9.5, WL 131 - 133, 50% FSH, 3) RBL 18, WL 131 - 134.5, 50% FSH, 4) RBL 27.5, WL 129.5 - 131, 70% FSH, 5) RBL 27.5, WL 114 - 85.5, 60% FSH, 6) RBL 9.5, WL 110 - 109, 80% FSH, AND 7) LBL 27.5, WL 110 -97, 60% FSH. ALL 7 AREAS FAILED NDT INSPECTION.
